Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Thalassemic major, take frequent blood transfusions, have severe leg pain which relieves with Toradol. Suggestive remedy?

hi, my name is zehra jawed and i m Thalassemia Major, my is 24 years old, and i m having my blood transfusion at Aga Khan Hospital in Karachi,Pakistan. i m having my transfusion after every 2-1/2 or 3 weeks.But since some frequent years i m having a seveire issue in my legs, due to the pain i am not able to walk properly, to relief the pain i m having morphine 30mg in 3 times a day and sometime if the pain gets more seveire then i go in aga khan hospital s emergency for an IV injection named Toradol so u plz suggest of any solution of my problem.
Asked On : Thu, 13 Dec 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
you are having transfusion for a prolonged period.but you not mention about iron chelating therapy due to iron overload which frequently occurs in thalasemia.your pain may be due to arthropathy due to crystal deposition at joint(2ndary hemochromatosis due to prolonged iron overload).so do the iron profile & xray of the affected part of the leg.
Answered: Mon, 31 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor